# SDR AALA200803109

- Difficulty date: December 13, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N413AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49324
- Aircraft time: 66,954 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 17097
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT MID COACH CABIN DIM.  REPLACED BATTERY PACK AT OVERHEAD SEAT 20D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
